# SDR CALA2019121302182

- Difficulty date: December 10, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 61,302 hours, 22,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 111A2401
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CTR WING  FUEL TANK SUPPORT FITTING  CRACKS AT LBL 32 STA 540 MKD (AAR NR REF 99861941) REMOVED AND REPLACED SHEAR FITTING AT MAIN CABIN CTR WING FUEL TANK STA 540 LBL 32 PER B737-800 SRM 51-40-02 & DWG # 111A2000 ADD EMP:V900454
